Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Groups of automorphisms of finitely presented quasigroups

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    E. A. Khalezov, “Automorphisms of primitive quasigroups,” Mat. Sb.,53 (95), No. 3, 329–342 (1961).

  2. 2.

    M. M. Glukhov, “Free decompositions and algorithmic problems in R-varieties of universal algebras,” Mat. Sb.,85 (127), No. 3, 307–338 (1571).

  3. 3.

    M. M. Glukhov, “On the free product of loops with finitely many generators,” Mat. Issled., Kishinev,2, No. 2, 84–95 (1967).

  4. 4.

    M. M. Glukhov and A. I. Mukhin, “On equations over quasigroups,” Sib. Mat. Zh.,18, No. 4, 755–764 (1977).

  5. 5.

    T. Evans, “On multiplicative systems defined by generators and relations. Normal form theorems,” Proc. Cambridge Philos. Soc.,47, 637–649 (1951).

  6. 6.

    R. Frucht, “Herstellung von Graphen mit vorgegebener abstrakten Gruppe,” Compositio Math.,6, 239–250 (1938).

Download references

Additional information

Translated from Matematicheskie Zametki, Vol. 37, No. 5, pp. 617–626, May, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Glukhov, M.M., Timofeenko, G.V. Groups of automorphisms of finitely presented quasigroups. Mathematical Notes of the Academy of Sciences of the USSR 37, 337–342 (1985). https://doi.org/10.1007/BF01157961

Download citation